On a regularizing algorithm for some boundary value problems of
Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 154-156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_2_a1,
author = {V. G. Kravchenko and A. I. Migdal'skii},
title = {On a regularizing algorithm for some boundary value problems of},
journal = {Doklady Akademii Nauk},
pages = {154--156},
year = {1996},
volume = {347},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a1/}
}
V. G. Kravchenko; A. I. Migdal'skii. On a regularizing algorithm for some boundary value problems of. Doklady Akademii Nauk, Tome 347 (1996) no. 2, pp. 154-156. http://geodesic.mathdoc.fr/item/DAN_1996_347_2_a1/